Alert archive / New York / Wind Chill Advisories in 2015
Wind Chill Advisory 3, NWS Buffalo, NY
NWS Buffalo, NY issued this wind chill advisory at Jan 12, 2015, 12:47 PM EST for Jefferson County, Lewis County, Oswego County, New York. It took effect at Jan 13, 2015, 12:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2015, 12:47 PM EST (17:47 UTC)
- In effect from
- Jan 13, 2015, 12:00 AM EST
- Expired
- Jan 13, 2015, 9:29 AM EST
- In force
- 9 hr
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 18 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
883 WWUS41 KBUF 121747 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1247 PM EST MON JAN 12 2015 NYZ006>008-130200- /O.NEW.KBUF.WC.Y.0003.150113T0500Z-150113T1700Z/ OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 1247 PM EST MON JAN 12 2015 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST TUESDAY. * LOCATIONS...JEFFERSON...LEWIS AND NORTHERN OSWEGO COUNTIES. * TIMING...MIDNIGHT TONIGHT THROUGH LATE TUESDAY MORNING. * WINDS...NORTH 5 TO 15 MPH. * WIND CHILL VALUES...AS LOW AS 25 BELOW. * IMPACTS...BITTERLY COLD WIND CHILLS WILL RESULT IN DANGEROUS CONDITIONS FOR EXPOSED SKIN. FROSTBITE CAN OCCUR TO EXPOSED SKIN IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 15 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO. && $$ SMITH
4 follow-up statements
635 WWUS41 KBUF 122025 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 325 PM EST MON JAN 12 2015 NYZ006>008-130500- /O.CON.KBUF.WC.Y.0003.150113T0500Z-150113T1700Z/ OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 325 PM EST MON JAN 12 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST TUESDAY... * LOCATIONS...JEFFERSON...LEWIS AND NORTHERN OSWEGO COUNTIES. * TIMING...MIDNIGHT TONIGHT THROUGH LATE TUESDAY MORNING. * WINDS...NORTH 5 TO 15 MPH. * WIND CHILL VALUES...AS LOW AS 20 TO 25 BELOW ZERO. * IMPACTS...BITTERLY COLD WIND CHILLS WILL RESULT IN DANGEROUS CONDITIONS FOR EXPOSED SKIN. FROSTBITE CAN OCCUR TO EXPOSED SKIN IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 15 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO. && $$ SMITH
099 WWUS41 KBUF 130347 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1047 PM EST MON JAN 12 2015 NYZ006>008-131200- /O.CON.KBUF.WC.Y.0003.150113T0500Z-150113T1700Z/ OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 1047 PM EST MON JAN 12 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY... * LOCATIONS...JEFFERSON...LEWIS AND NORTHERN OSWEGO COUNTIES. * TIMING...MIDNIGHT TONIGHT THROUGH LATE TUESDAY MORNING. * WINDS...NORTH 5 TO 15 MPH. * WIND CHILL VALUES...AS LOW AS 20 TO 25 BELOW ZERO. * IMPACTS...BITTERLY COLD WIND CHILLS WILL RESULT IN DANGEROUS CONDITIONS FOR EXPOSED SKIN. FROSTBITE CAN OCCUR TO EXPOSED SKIN IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 15 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO. && $$
483 WWUS41 KBUF 130839 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 339 AM EST TUE JAN 13 2015 NYZ006>008-131645- /O.CON.KBUF.WC.Y.0003.000000T0000Z-150113T1700Z/ OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 339 AM EST TUE JAN 13 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * LOCATIONS...JEFFERSON...LEWIS AND NORTHERN OSWEGO COUNTIES. * TIMING...THROUGH LATE THIS MORNING. * WINDS...NORTH 10 TO 15 MPH. * WIND CHILL VALUES...AS LOW AS 25 BELOW. * IMPACTS...BITTERLY COLD WIND CHILLS WILL RESULT IN DANGEROUS CONDITIONS FOR EXPOSED SKIN. FROSTBITE CAN OCCUR TO EXPOSED SKIN IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 15 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO. && $$
898 WWUS41 KBUF 131429 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 929 AM EST TUE JAN 13 2015 NYZ006>008-131530- /O.CAN.KBUF.WC.Y.0003.000000T0000Z-150113T1700Z/ OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 929 AM EST TUE JAN 13 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURE WILL RISE THIS MORNING AND WINDS WILL REMAIN LIGHT...LESSENING THE EXTREME WIND CHILL. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this wind chill advisory went out at Jan 12, 10:08 AM EST, 2 hours 39 minutes earlier.
Area forecast discussion, Jan 12, 10:08 AM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1008 AM EST MON JAN 12 2015
.SYNOPSIS...
A WAVE OF LOW PRESSURE OVER NEW YORK STATE WILL SLIDE TO NEW ENGLAND
WITH WIDESPREAD SNOWFALL TAPERING OFF LATE TODAY. A BRIEF PERIOD OF
WEAK LAKE EFFECT SNOW WILL FOLLOW SOUTH OF LAKE ONTARIO TONIGHT AS
COLDER AIR ARRIVES. HIGH PRESSURE WILL BUILD INTO THE REGION TUESDAY
WITH FAIR WEATHER AND MODERATING TEMPERATURES THROUGH THE END OF THE
WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AN UPPER LEVEL TROUGH IS SHIFTING ACROSS THE GREAT LAKES THIS
MORNING WITH ITS AXIS EXTENDING FROM JAMES BAY SOUTHWEST TO THE
UPPER MIDWEST STATES. AT THE SURFACE A WEAK LOW STRETCHES FROM
SOUTHERN QUEBEC ACROSS NEW YORK STATE WITH A WEAK COLD FRONT
OBSERVED SHIFTING ACROSS SOUTHERN ONTARIO AND SOUTHERN MICHIGAN.
BROAD WEAK SYNOPTIC LIFT FROM THE SURFACE LOW AND UPPER LEVEL TROUGH
COMBINED WITH PLENTIFUL SURFACE AND MID LEVEL MOISTURE PER 12Z KBUF
RAOB IS BRINGING A WIDESPREAD LIGHT SNOW ACROSS UPSTATE NEW YORK.
THE BACK EDGE OF THE BROAD SWATH OF SNOW EXTENDS BACK TO THE SURFACE
COLD FRONT WHICH IS SLOWLY APPROACHING THE LOWER GREAT LAKES REGION.
STILL EXPECT AN ADDITIONAL 1 TO 2 INCHES ACROSS MOST OF THE FORECAST
AREA TODAY WITH UP TO 3 ACROSS THE NORTH COUNTY BEFORE THE SNOW
TAPERS OFF THIS EVENING. THIS WILL KEEP ALL AREAS BELOW ADVISORY
CRITERIA...ESPECIALLY CONSIDERING THE LENGTH OF THE ONGOING EVENT AND
LIGHT SNOWFALL RATES.
THE WEAK COLD FRONT WILL ARRIVE LATER THIS EVENING WITH A WIND SHIFT
TO THE NORTHWEST AND A WEAK ROUND OF LAKE EFFECT SNOW SHOWERS SOUTH
OF LAKE ONTARIO. THE COLD AIR WILL BE SHALLOW WITH THE COLDEST AIR
OF AROUND -20C BENEATH 850MB. LOW EQUILIBRIUM LEVELS BUT AMPLE
DENDRITIC SNOW GROWTH SHOULD LEAD TO LIGHT LAKE EFFECT SNOWS SOUTH
OF LAKE ONTARIO WHICH WILL BE AIDED BY UPSLOPING. ACCUMULATIONS
SHOULD BE LIGHT...ONLY AN INCH OR TWO IN MOST AREAS...BUT SNOW MAY
BE PERSISTENT FOR MUCH OF THE NIGHT WITH DISORGANIZED MULTIPLE BANDS.
THE FRONT WILL USHER IN MUCH COLDER AIR...BUT PERSISTENT CLOUD
COVER SHOULD HAVE AREAS SOUTH OF LAKE ONTARIO WARMER THAN MOST
GUIDANCE. THE COLDEST TEMPERATURES WILL BE EAST OF LAKE ONTARIO
WHERE SKIES SHOULD CLEAR WITHOUT LAKE MOISTURE. THIS WILL ALLOW
FOR BETTER RADIATIONAL COOLING WITH LOWS WELL BELOW ZERO AND WIND
CHILLS APPROACHING 20 BELOW.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
TUESDAY A BROAD AREA OF SURFACE HIGH PRESSURE WILL BE ADVANCING
EASTWARD ACROSS THE GREAT LAKES REGION. AHEAD OF THIS FEATURE...ON A
NORTHERLY FLOW...THERE LIKELY WILL BE ENOUGH LOW LEVEL MOISTURE
WITHIN AN ARCTIC AIRMASS TO GENERATE LAKE EFFECT SNOW SHOWERS OFF
LAKE ONTARIO...WITH ACTIVITY ALSO POSSIBLY BRUSHING THE EASTERN LAKE
ERIE SHORELINE OF THE SOUTHERN TIER ON A NORTH-NORTHEASTERLY WIND.
DUE TO THE SHALLOWNESS OF THE MOISTURE...AND ONLY FAIR LAKE
INSTABILITY PARAMETERS...SNOWFALL TUESDAY MORNING WILL ONLY BE AN
ADDITIONAL HALF INCH NEAR THE SOUTHERN LAKE ONTARIO SHORELINE.
OTHERWISE A COLD START TO THE DAY AS -14C 850 HPA AIR FLOWS OVER THE
REGION. WITHIN THE DRY...ARCTIC AIRMASS SKIES WILL BECOME MOSTLY
SUNNY BY AFTERNOON...AFTER WANING LAKE EFFECT ACTIVITY DIMINISHING.
HIGHS WILL STRUGGLE TO REACH DOUBLE DIGITS AS THE LIGHT NORTHERLY
FLOW REPLENISHES THE COLD SURFACE AIR.
CLEAR AND COLD TUESDAY NIGHT AS SURFACE HIGH PRESSURE DRAWS CLOSER.
LIGHT WINDS AND GOOD RADIATIONAL COOLING WILL ALLOW MOST AREAS TO
DROP TO ZERO...AND INTO THE NEGATIVE TEENS/-20F ACROSS THE NORTH
COUNTRY WHERE A DEEP AND YET FRESH SNOWPACK ENHANCES THE RADIATIONAL
COOLING. BECAUSE OF THE LIGHT WINDS...WIND CHILL HEADLINES ARE NOT
LIKELY.
SUNNY AND DRY WEDNESDAY WITH THE SURFACE HIGH PRESSURE OVERHEAD.
LIGHT SOUTHERLY WINDS AGAIN WILL ALLOW FOR OVERNIGHT LOWS TO QUICKLY
DROP...INTO THE SINGLE DIGITS SOUTH OF LAKE ONTARIO...AND NEAR ZERO
EAST OF LAKE ONTARIO.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
A QUIET WEATHER PATTERN IS EXPECTED TO CLOSE OUT THE WORK WEEK.
TEMPERATURES WILL MODERATE TO NEAR NORMAL VALUES BY THURSDAY AS
SURFACE HIGH PRESSURE SLIDES EASTWARD AND BRINGS LIGHT SOUTHERLY
WINDS BACK ACROSS THE AREA. A COLD FRONT LOOKS TO PASS THE AREA ON
FRIDAY...HOWEVER THE BULK OF THE MOISTURE WILL REMAIN WELL TO OUR
NORTH...BOTH LIMITING THE SYNOPTIC SNOW POSSIBILITY FRIDAY...AND
LAKE EFFECT ACTIVITY INTO THE START OF THE WEEKEND. LOOKING TOWARD
NEXT WEEK...GLOBAL MODELS ARE IN FAIR AGREEMENT THAT THERE WONT BE
MUCH COLD AIR AROUND. OVERALL TEMPERATURES LOOKS AVERAGE TO SLIGHTLY
ABOVE AVERAGE...WITH A FEW CHANCES FOR SOME SOUTHERN STREAM WAVES TO
BRING SOME LIGHT PRECIPITATION AT TIMES.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
IFR CONDITIONS IN PLACE TODAY AS A WEAK AREA OF LOW PRESSURE BRINGS A
BROAD LIGHT SNOWFALL ACROSS UPSTATE NEW YORK.
EXPECT SLOWLY IMPROVING CONDITIONS LATER THIS AFTERNOON/EVENING AS
THIS WEAK LOW PRESSURE EXITS NORTHEAST...BUT THIS WILL PROBABLY BE
SHORT LIVED. A COLD FRONT WILL DROP SOUTHWARD ACROSS THE REGION
THIS EVENING. THIS WILL BRING A LOW INVERSION WITH COLDER
TEMPERATURES LIKELY TO TRAP LAKE MOISTURE BENEATH IT. THERE ALSO
WILL BE AMPLE NORTHERLY FLOW TO GENERATE SOME LIGHT LAKE EFFECT SNOW
SHOWERS SOUTH OF LAKE ONTARIO.
OUTLOOK...
TUESDAY...IFR CIGS EARLY SOUTH OF LAKE ONTARIO...IMPROVING IN THE AFTERNOON.
TUESDAY NIGHT THROUGH FRIDAY...MAINLY VFR.
&&
.MARINE...
A COLD FRONT WILL DROP SOUTH ACROSS THE LOWER LAKES LATER THIS
AFTERNOON...FOLLOWED BY A BRIEF SURGE OF MODERATE NORTHWESTERLY TO
NORTHERLY WINDS WHICH WILL PRODUCE SMALL CRAFT ADVISORY LEVEL
CONDITIONS ON BOTH LAKES MONDAY NIGHT. HIGH PRESSURE WILL THEN BUILD
INTO THE GREAT LAKES BY TUESDAY MORNING ALONG WITH DIMINISHING WINDS
AND WAVES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 4 AM EST
TUESDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 4 AM
EST TUESDAY FOR LOZ030.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 7 AM EST
TUESDAY FOR LOZ042>045.
&&
SYNOPSIS...SMITH
NEAR TERM...APFFEL/SMITH
SHORT TERM...THOMAS
LONG TERM...CHURCH/THOMAS
AVIATION...APFFEL/SMITH
MARINE...APFFEL/SMITHHazardous weather outlook, Jan 12, 5:04 AM EST, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 504 AM EST MON JAN 12 2015 NYZ001>008-010>014-019>021-085-131015- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 504 AM EST MON JAN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-131015- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 504 AM EST MON JAN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Wind Chill Advisories in New York, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.